# SDR GTIA010086

- Difficulty date: April 8, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: DALLQ
- Make and model: Doug DC-9-83
- Aircraft serial: 53014
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 476 - EMERGENCY FLOOR PATH LIGHTING HAS SEVERAL LIGHTS INOPERATIVE.  REPAIR WIRING FOR FLOOR TRACK LIGHTING IAW MD-80 MM 33-50-00.  SYSTEM OPS CHECK GOOD.  (M)
